# SDR AALA981109

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 840-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G5 GALLEY CENTER SUPPORT AND BEAM HAS SURFACE CORROSION.  REMOVED CORROSION PER SRM 51-21-01, TREATED AND PRIMED PER SRM 51-21-01.  (M)
